# SDR 97ZZZM1226

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55FB
- Make and model: Doug DC-8F-55
- Aircraft serial: 45678
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 4
- Part time: 50,884 hours
- Stage of operation: CL
- Nature of condition: A
- Precautionary procedure: A, F

## Discrepancy

DURING CLIMB-OUT OF MIA, RECEIVED FIRE WARNING ON NR 4 ENGINE AT APPROX 13000 FT DISCHARGED 1 FIRE EXTINGUISHER BOTTLE, WARNING DID NOT CEASE.  DISCHARGED 2ND FIRE BOTTLE AND WARNING CEASED.  RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  AFTER LANDING RECEIVED MOMENTARY FIRE WARNING AND BELL.  F/O CHECKED ENGINE THROUGH WINDOW AND OBSERVED EVIDENCE OF FIRE ON NR 4 ENGINE.  CREW EVACUATED AIRCRAFT AND FIRE DEPARTMENT EXTINGUISHED RESIDUAL FIRE ON NR 4 ENGINE.  (M)
